Jump to content


Photo

Headache After Flu Shot


  • Please log in to reply
3 replies to this topic

#1 Jacquie802

Jacquie802

    Advanced Member

  • Members
  • PipPipPip
  • 1,832 posts

Posted 21 November 2006 - 06:38 PM

Just curious if anyone else got a headache after they got their flu shot...?!?! I have a really bad headache, worse than usual so I'm not sure if it's from the shot or not???

Jacquie

#2 DSM3KIDZ

DSM3KIDZ

    Advanced Member

  • Members
  • PipPipPip
  • 834 posts

Posted 21 November 2006 - 07:08 PM

I've been feeling really wiped out and I have my intense nausea back. It all started after I got the flue shot 2 wks ago. I don't know if there is any relationship but about 3 days after the flu shot BAM I'm back to being really sick. I regret getting it. Hopefully this will pass and not take my illness to a lower level.



Dayna

#3 futurehope

futurehope

    Advanced Member

  • Members
  • PipPipPip
  • 1,555 posts

Posted 21 November 2006 - 09:44 PM

Dayna,

Did you notice on the other thread about flu shots that if you have Lyme's disease, you do poorly with the shot? Have you been tested for lyme?

I'm just repeating what somebody else said. I really have no idea why you reacted so poorly and I hope you feel better soon.

#4 Dizzy Dame

Dizzy Dame

    Advanced Member

  • Members
  • PipPipPip
  • 1,132 posts

Posted 21 November 2006 - 10:48 PM

Yes, the flu shot shouldn't make anyone feel sick. However, people with lyme often report having bad reactions to the flu shot. I'm not sure, but there may be other autoimmune disorders that flare up with the shot as well. Bottom line, though, you probably should tell your doctor about this flare in symptoms.